The Relationship Between Tubercular Glands With Back Pain?

Illustration of The Relationship Between Tubercular Glands With Back Pain?
Illustration: The Relationship Between Tubercular Glands With Back Pain? health.harvard.edu

I want to ask r nMy sister was sentenced by the hospital to have glandular TB … The breast has run out of half … After my sister took medicine from the hospital now the problem is her waist which cannot move even to sit from sleep is difficult because I feel pain … I want to ask the doctor whether this is a side effect of the drug? Or bones have been exposed to TB? The most serious problem right now is that we can’t even bring it to the hospital because if we move around the waist it hurts … r nPlease advise the doctor thank you …

1 Answer:

Hello! Thank you for asking at HealthReplies.com.


Tuberculosis (TB) is a disease caused by infection with the bacterium Mycobacterium tuberculosis. This bacterium enters through the lungs and can attack various organs of the body, including lymph nodes and bones. Severe pain in the waist as your sister feels does not seem to originate from the side effects of giving TB drugs. The pain may be caused by bone TB or various other diseases, such as cancer. You need to look again at whether your younger sibling only has TB or if there is already another disease. The cause of half your sister's breast removed also needs to be clarified, whether there was a tumor in the breast or TB also occurred in the breast. After all, your sister must be examined immediately and get treatment from a doctor. If it is difficult to be taken to the hospital, you should contact an ambulance or contact the nearest hospital to send an ambulance to your sister's house. There will be paramedics who help deal with your sister, so they can be taken to the hospital. In addition to the hospital, the Puskesmas that is close to your sister's house should also have an ambulance and paramedics that can help your sister be taken to the hospital. Your sister will be taken to the hospital emergency room for examination and given immediate treatment by a doctor. Don't forget to bring along all the results of the examination and the medicine consumed by your sister.


That's all information from me. I hope this helps.


Regards.

: by

Related Question

Nausea After Taking Red Medication During TB Treatment?

Nausea After Taking Red Medication During TB Treatment?

(1 year ago)

Good morning doctor,...

Difficult To Control Emotions Accompanied By Excessive Anxiety?

Difficult To Control Emotions Accompanied By Excessive Anxiety?

(1 year ago)

Tonight .. lately I can’t hold my emotions and it influences my attitude to face my 2-year-old child … so I like excessive emotions, this is also d because I have probl...

Leave a Reply

Your email address will not be published. Required fields are marked *